# SDR DXTA0312202139260

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 1,646 hours, 1,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Pass Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: WITH THE EMERGENCY LIGHTS ARMED AND THE PAX SAFETY OFF ,EXIT LIGHT REMAINS ON AT THE MAIN ENTRANCE *** CORRECTIVE ACTION *** RESET EMERGENCY LIGHTING INERTIA SWITCH AS REQUIRED AND OPS CHECKED GOOD WITH REFERENCE TO CE 680A AMM 33-50-00.
